Vol. 8, No. 4, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A type of multiple integral with log-gamma function

Duokui Yan, Rongchang Liu and Geng-zhe Chang

Vol. 8 (2015), No. 4, 593–614
Abstract

In this paper, we give a general formula for the multiple integral

I =010101f(x 1 + x2 + + xn)dx1dx2dxn.

As an application, the integral I with f(x) = logΓ(x) is evaluated for all n . The subsidiary computational challenges are interesting in their own right.

Keywords
multiple integral, log-gamma function
Mathematical Subject Classification 2010
Primary: 05A19, 54C30
Milestones
Received: 21 April 2014
Revised: 27 July 2014
Accepted: 28 July 2014
Published: 23 June 2015

Communicated by Kenneth S. Berenhaut
Authors
Duokui Yan
School of Mathematics and System Science
Beihang University
Beijing 100091
China
Rongchang Liu
School of Mathematics and System Science
Beihang University
Beijing 100191
China
Geng-zhe Chang
School of Mathematical Science
University of Science and Technology of China
Hefei 230026
China